# SDR MALA020256

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N362XJ
- Make and model: Saab SF340A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4053T73P01
- Part serial: LEW44282
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2845, RT PROP OIL TEMP FLUCTUATES INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED PGB OIL TEMP SENSOR, IAW AMM 79-30-10.  OPS CHECKS AND LEAK CHECKS GOOD.
